I started aldara treatment for GW about 4 weeks ago. most of the warts have disappeared by now.. only a few remaining. My question is regarding the severity of my adverse affects. I experienced fatigue,muscle aches, ulcerations, blisters, swollen labias, redness,pain, cracked open skin, itching, peeling. My latest concern is this giant rash that appeared just during my period.about 10 days ago. I was using pads (i read that tampons could spread warts??) anyway the whole area blew up. a raised pink rash developed with pink bumps and little vessicles just at the end of my outer labias. I had stopped treatment about 5 days before this happened to let everything heal over. most of the rash peeled away like a sunburn. its still red with a few pink bumps and the red vessicles, but its all flattened out. Im just curious...is it eczema, a bacterial skin infection, irriation from the pad or irritaion from the menstrual blood in contact with open wounds or a chemical burn, allergic reaction? a latent case of herpes even crossed my mind...i just bought some bacitracin for the rash was that a good move? does it need treatment or should i just let it heal on its own?? I only used the treatment for two weeks, and havent used it for two weeks so im surprised it got so serious so fast! i feel like i got every single side effect possible!! is this something i should be worried about?